CureZone   Log On   Join
Re: awful side effects, are they from my iud?
 
karita Views: 12,619
Published: 14 years ago
 
This is a reply to # 1,456,950

Re: awful side effects, are they from my iud?


Hi,

While the mIrena was still in I

unable to remember simple names of things,
had boils on face and ears,
lump in thraot and feelings of throat closing,
no appetite,
stomach twitching(feelings of baby kicking),
lipoma on arm,
weight gain,
spotting,
and tingling and numbness in both arms and hands.

After having the IUD out things actually got worse.
I had:

feelings of impending doom (thought I was dying of anything and everything).
panic attacks,
anxiety,
shortness of breath and racing heart,
chest pain,
rib pain,
nausea,
constipation,
burning bulge and tenderness in the left upper quadrant,
weight loss of 20# in weeks,
dizziness,
vertigo,
feeling of buzzing in body,
itchy abdomen and rash,
irritable,
emotional/crying for no reason,
head in a cloud/fuzzy feeling,
head and ears feeling full,
feeling hungover even though I'm not,
hypersensitivity to noise,
and heart palps.

I have definitely gotten better now at 8 mos. post removal.
Things I deal with on and off are:
head fog,
rib pain,
stomach bloating,
muscle twitching,
and buzzing feeling.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2023  curezone.com

17.174 sec, (1)